MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while unloading the empty cot, the first release bar allegedly did not catch the hook and the cot began to come out of the ambulance.The medic had to assume the weight of the cot until additional assistance arrived and is alleging lower back pain; however no medical intervention was sought.It was reported the same incident occurred later in the day with another medic but no allegation of injury was reported in that instance.
 
Additional Manufacturer Narrative
The cot was evaluated by an authorized field technician at the complainant's site.A visual and functional evaluation was conducted.The cot was loaded and unloaded from the ambulance multiple times and the cot engaged with the safety hook each time.The reported issue could not be duplicated.The ifu provides clear instruction on unloading the cot and verifying the cot has engaged with the safety hook prior to pulling the cot past the threshold.
 
Event or Problem Description
It was reported while unloading the empty cot, the first release bar allegedly did not catch the hook and the cot began to come out of the ambulance.The medic had to assume the weight of the cot until additional assistance arrived and is alleging lower back pain; however, no medical intervention was sought.It was reported the same incident occurred later in the day with another medic but no allegation of injury was reported in that instance.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key7273043
Report Number1523574-2018-00011
Device Sequence Number1029463
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Paramedic
Type of Report Initial,Followup
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Paramedic
Device Model Number0015803
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer02/13/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;